# SDR QXEA0300650

- Difficulty date: May 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 3,485 hours, 2,464 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT NUMBER 2423, COWL AND ANTI ICE ON, CLIMBING THROUGH 290,000 FFET, SELECT WING ANTI ICE OFF AND GET NR 1 ENGINE BLEED CAUTION. HALFWAY THROUGH CHECKLIST, GET A RT PACK MESSAGE. INTERROGATED MDC, NO ASSOCIATED FAULTS IN FAULT HISTORY. COMPLIED WITH OPERATIONAL TEST OF WING ANTI ICE CONTROL AND INDICATING SYSTEM. NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
